International Mathematical Series

Sobolev Spaces in Mathematics I, II, III

Editors: Maz'ya, Vladimir, Isakov, Victor (Eds.)

  • Presentation of new results on the latest topics of the theory Sobolev spaces, partial differential equations, analysis and mathematical physics
  • The authors and editors are world-known specialists, working in different countries
  • Publication on the centenary of Sobolev’s birth with two short biographical articles and unique archive photos of S. Sobolev which have not been published earlier in the English-language literature
see more benefits

Buy this book

Special Cover Type $499.00
price for USA
  • ISBN 978-0-387-85791-6
  • Free shipping for individuals worldwide
  • Online orders shipping within 2-3 days.
About this book

Sobolev spaces and inequalities are fundamental tools in the theory of partial differential equations, analysis, differential geometry, mathematical physics, etc. Introduced 70 years ago, they turned out to be extremely useful in many different settings and continue to attract the attention of new generations of mathematicians. Recent advantages in the theory of Sobolev spaces and in applications are presented by globally recognized specialists in topics covering Sobolev-type spaces of functions in metric spaces, various aspects of Sobolev-type inequalities, boundary value problems for differential operators, spectral problems, approximations, optimal control, important problems of mathematical physics, analysis, partial differential equations, geometry, etc.

The book is dedicated to the centenary of S.L. Sobolev and includes biographical articles supplied with the bibliography of Sobolev's works in the 1930s and archive photos of Sobolev previously unpublished in the English-language literature.

Buy this book

Special Cover Type $499.00
price for USA
  • ISBN 978-0-387-85791-6
  • Free shipping for individuals worldwide
  • Online orders shipping within 2-3 days.

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Sobolev Spaces in Mathematics I, II, III
Editors
  • Vladimir Maz'ya
  • Victor Isakov
Series Title
International Mathematical Series
Series Volume
8-10
Copyright
2009
Publisher
Springer-Verlag New York
Copyright Holder
Springer-Verlag New York
Special Cover Type ISBN
978-0-387-85791-6
Series ISSN
1571-5485
Edition Number
1
Number of Pages
1194
Additional Information
Jointly published with Tamara Rozhkovskaya Publisher, Novosibirsk, Russia
Topics